# SDR FDEA201505111464

- Difficulty date: May 11, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 250 hours, 13,722 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327047700000
- Condition: Punctured
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID MAIN DECK FLOOR PANEL 241LJ HAS PUNCTURES, SEVEN EACH ON UPPER SURFACE.  FABRICATED FLOOR PANEL 241LJ ON T15 1137559 IAW SRZ 25-005 CAT A MAJOR REPAIR.
